# SDR QXEA2015110300572

- Difficulty date: October 28, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7, CORRODED.  REMOVED AND REPLACED IAW SRM 51-42-05, SRM 51-40-15 AND DWG 85307071.
